| Catalog Number |
SSF-345 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported " rupture implant".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, b6, d4, d6b, h6.